# SDR SWIA2020090952383

- Difficulty date: July 15, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200711
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 364.00 CORRODED BETWEEN STGR 25L TO 25R.  C-CHECK RO 9/5/2020.  REMOVED COMPONENTS AS REQUIRED FOR ACCESS, REMOVED DAMAGED LOWER FRAME SECTOR.  INSTALLED A NEW LOWER FRAME SECTOR AND SAME SERVICEABLE SPLICE PLATES AT FS 364.00, IAW CRJ 200 SRM AND BOMBARDIER DWG.  REINSTALLED ALL COMPONENTS REMOVED FOR ACCESS WITH ALL OPS CHECKS GOOD.  PRESSURIZATION CHECK GOOD.  M-337 ATTACHED AND TASK CARD COMPLETED, WEIGHT AND BALANCE NOT AFFECTED.
